# SDR R61A20180110042

- Difficulty date: December 31, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 22,963 hours, 17,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003238005
- Condition: Corroded
- Location: Frames 8-10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED REMOVED CORROSION, AND INSTALLED A DOUBLER IAW ETD2017-170-113959 REV I.
